# SDR UPS09M54671

- Difficulty date: January 22, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Rt Droop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY DWQ NR 293-W3-03 DROOPED L/E ASSY CHAFING MARK ON OTBD EDGE STA XDLE 319-329.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW MD-11 SRM 57-10-00 FIG 30.
